# SDR IPXA2021083173364

- Difficulty date: August 12, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789501
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CABIN FLOOR PANEL WSP0789-501 BETWEEN STA 475 & STA 500 AND X= 47.5 TO X= 75.250 IS CORRODED.REPAIRED CORRODED FWD CABIN FLOOR PANEL WSP0789-501 BETWEEN STA 475 & STA 500 AND X= 47.5 TO X= 75.250 IAW VT-SAA EA 011-5310-01-A9305 REV. IR AND UPS EO MD11-5320-81416-A. (MINOR)
